# SDR ASAA2018031223867

- Difficulty date: March 12, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 16,114 hours, 5,339 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED TWICE EN ROUTE. FOLLOWED QRH AND FMC SOURCE SELECT RETURNED TO NORMAL AFTER A PERIOD OF TIME. 2ND FAILURE DURING A VNAV COMPUTATION INCREASE WITH ALTITUDE CHANGE AND WIND UPDATE. FAILED 3RD TIME AND LEFT FMC SOURCE SELECT SWITCH ON "BOTH ON RIGHT". GROUNDED - YES. MOVED FMC SOURCE SELECT SWITCH TO NORMAL. FMC PROMPT IS PRESENT. T/S AND RESET FAIL LATCH CONDITION PER FIM 34-61 TASK 836 REF NOTE OF SERVICE LETTER 737-SL-34-125. NO HISTORY LAST 30 DAYS, CK'S GOOD FOR SERVICE.
